| Article ID: | iaor19891052 |
| Country: | Netherlands |
| Volume: | 33 |
| Issue: | 1 |
| Start Page Number: | 131 |
| End Page Number: | 150 |
| Publication Date: | Oct 1989 |
| Journal: | Stochastic Processes and Their Applications |
| Authors: | Bouleau Nicolas, Lamberton Damien |
The authors prove two explicit formulae for the quadratic residual risk and for the optimal hedging portfolio of a European contingent claim when the underlying stock prices are functions of a Markov process. These expressions allow the practical handling of a great deal of non classical models which are less optimistic than Black and Scholes’s one.